# SDR ASAA2017013019602

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,554 hours, 10,572 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED  FIM 30-41 TASK 812. SWITCHED TO ALTERNATE WINDOW SENSOR NR 1 LOWER POSITION. WINDOW HEAT OPS CHECKED GOOD, NO OVERHEAT LIGHT, IAW FIM 30-41 TASK 812 & AMM TASK 30-41-00-710-801.
